Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Conjunctival hemorrhage on a patient with xerophthalmia suspectedly caused by topical cyclosporine

  • At: 2009 FIP Congress in Istanbul (Turkey)
  • Type: Poster
  • By: TAI, Chingling (Chang Gung memorial Hospital kaohsiung medical center, Kaohsiung, China Taiwan)
  • Co-author(s): Lee, Zonmin (Chang Gung memorial Hospital kaohsiung medical center, KAOHSIUNG, China Taiwan)
    Lee, Pingyu (Chang Gung memorial Hospital kaohsiung medical center, KAOHSIUNG, China Taiwan)
  • Abstract:

    Objectives: To report a 42-year-old patient with dry eye syndrome for 3-4years, and how

    cyclosporine caused conjunctival hemorrhage and complicated treatment process while curing him

    of gritty sensation, blurry vision and irritation. Method: This patient had had dry eye syndrome for

    3-4 years, and he started to receive topical cyclosporine..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses